Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some functional equations in the theory of dynamic programming. I. Functions of points and point transformations


Author: R. Bellman
Journal: Trans. Amer. Math. Soc. 80 (1955), 51-71
MSC: Primary 39.0X
MathSciNet review: 0074692
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39.0X

Retrieve articles in all journals with MSC: 39.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1955-0074692-0
PII: S 0002-9947(1955)0074692-0
Article copyright: © Copyright 1955 American Mathematical Society